# SDR AALA20170228011

- Difficulty date: February 25, 2017
- Submitted: February 28, 2017
- Operation: Air carrier
- Aircraft: N692AA
- Make and model: Boeing 757223
- Aircraft serial: 26972
- Aircraft time: 80,438 hours, 22,507 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Part number: 416N2100722SP
- Condition: Loose
- Location: R4 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R4 DOOR SLIDE COVER IS LOOSE AND OBSTRUCTING DOOR OPENING.  SECURED THE SLIDE COVER IAW AMM 52-11-02. OPERATIONAL CHECKED GOOD.
